Open Access
Translator Disclaimer
March 2013 On Hermitian modular forms of small weight over imaginary quadratic fields
Hisashi Kojima, Yasuhide Miura, Hiroshi Sakata, Yasushi Tokuno
Kodai Math. J. 36(1): 50-55 (March 2013). DOI: 10.2996/kmj/1364562717

Abstract

In this paper, we prove that an Hermitian modular form with small weight over the quadratic field with class number one is a linear combination of theta series associated with Hermitian quadratic forms.

Citation

Download Citation

Hisashi Kojima. Yasuhide Miura. Hiroshi Sakata. Yasushi Tokuno. "On Hermitian modular forms of small weight over imaginary quadratic fields." Kodai Math. J. 36 (1) 50 - 55, March 2013. https://doi.org/10.2996/kmj/1364562717

Information

Published: March 2013
First available in Project Euclid: 29 March 2013

zbMATH: 1302.11030
MathSciNet: MR3043397
Digital Object Identifier: 10.2996/kmj/1364562717

Rights: Copyright © 2013 Tokyo Institute of Technology, Department of Mathematics

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.36 • No. 1 • March 2013
Back to Top